MAUDE Adverse Event Report: EXACTECH, INC. SMALL GLENOID PLATE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

EXACTECH, INC. SMALL GLENOID PLATE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 320-35-01
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 01/09/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3: pending investigation.D10: 6685232 315-35-00 - glnd kwire, 6641610 320-10-00 - equinoxe reverse tray adapter plate tray +0, 6666075 320-15-05 - eq rev locking screw, 6707025 320-20-00 - eq reverse torque defining screw kit 6446897 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm, 6446899 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm, s097087 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm, s107366 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm, 6635600 320-31-36 - glenosphere, 36mm, 6685950 321-20-00 - equinoxe reverse shoulder drill kit.
 
Event or Problem Description
As reported, the patient had a left rtsa on (b)(6) 2020.A different surgeon scheduled a revision of the shoulder for (b)(6) 2024.Based on the x-ray it looked like the glenosphere baseplate came loose from the glenoid, and one screw broke.The surgeon ended up putting in an antibiotic spacer and plans to revise it back to a reverse at another date.There was no reported surgical delay/prolongation.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The revision reported was likely the result of compression screw fracture and glenoid loosening.However, the reported glenoid loosening could not be confirmed from the provided information.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and radiographs and were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
SMALL GLENOID PLATE
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
michael crader
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key18656151
Report Number1038671-2024-00170
Device Sequence Number15469686
Product Code PHX
UDI-Device Identifier10885862534866
UDI-Public10885862534866
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K180632
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number320-35-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2024
Supplement Date Received by Manufacturer03/21/2025
Initial Report FDA Received Date02/06/2024
Supplement Report FDA Received Date03/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale